Alert archive / California / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 3, 2013, 4:40 PM PDT for Placer County, California. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2013, 4:40 PM PDT (23:40 UTC)
- Expired
- Jul 3, 2013, 5:15 PM PDT
- In force
- 35 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
County Placer County, CA
The radar
The Reno radar (KRGX), 84 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1980 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
700
WUUS55 KREV 032340
SVRREV
CAC061-040015-
/O.NEW.KREV.SV.W.0013.130703T2340Z-130704T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
440 PM PDT WED JUL 3 2013
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PLACER COUNTY IN CENTRAL CALIFORNIA...
THIS INCLUDES THE CITIES OF...SQUAW VALLEY...TAHOE CITY...ALPINE
MEADOWS...
* UNTIL 515 PM PDT
* AT 434 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SQUAW VALLEY. THIS STORM WAS NEARLY STATIONARY.
* LOCATIONS AFFECTED INCLUDE...ALPINE MEADOWS...CARNELIAN BAY...
NORTHSTAR...TAHOE CITY AND SQUAW VALLEY.
PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING.
DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
LAT...LON 3931 12002 3917 12010 3914 12023 3916 12025
3926 12029 3930 12030
TIME...MOT...LOC 2339Z 270DEG 1KT 3921 12022
$$
LINDAMAN1 follow-up statement
263
WWUS55 KREV 032357
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
457 PM PDT WED JUL 3 2013
CAC061-040015-
/O.CON.KREV.SV.W.0013.000000T0000Z-130704T0015Z/
PLACER CA-
457 PM PDT WED JUL 3 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM PDT
FOR NORTHEASTERN PLACER COUNTY...
AT 451 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SQUAW VALLEY. THIS STORM WAS NEARLY STATIONARY.
* LOCATIONS AFFECTED INCLUDE...ALPINE MEADOWS...CARNELIAN BAY...
DOLLAR POINT...NORTHSTAR...TAHOE CITY AND SQUAW VALLEY.
LARGE AMOUNT OF SMALL HAIL HAS ACCUMULATED AT SQUAW HIGH CAMP.
SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS!
LAT...LON 3931 12002 3917 12010 3914 12023 3916 12025
3926 12029 3930 12030
TIME...MOT...LOC 2355Z 270DEG 1KT 3921 12021
$$
LINDAMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:30 PM PDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 3, 2:30 PM PDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
230 PM PDT WED JUL 3 2013
.SYNOPSIS...
HIGH PRESSURE WILL PRODUCE ONE MORE DAY OF RECORD HEAT BEFORE
TEMPERATURES DECREASE THROUGH THE HOLIDAY WEEKEND. ABUNDANT
MOISTURE WILL LEAD TO THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN,
STRONG GUSTY WINDS AND FREQUENT LIGHTNING THROUGH INDEPENDENCE
DAY. THUNDERSTORM CHANCES WILL DIMINISH FRIDAY AND BE LIMITED
MAINLY TO WEST CENTRAL NEVADA AND MONO COUNTY OVER THE WEEKEND.
&&
.SHORT TERM...
THUNDERSTORMS ARE INITIATING A LITTLE LATER THAN PREVIOUSLY
ANTICIPATED. IT IS SUSPECTED THAT SUBSIDENCE BEHIND YESTERDAY'S
MESOSCALE CONVECTIVE VORTEX AND AN EXTENSION OF THE RIDGE AXIS ARE
SUPPRESSING EARLY AFTERNOON CLOUD DEVELOPMENT. HOWEVER, STILL
EXPECT SCATTERED TO WIDESPREAD THUNDERSTORM ACTIVITY THIS
AFTERNOON AND EVENING AS ANOTHER DISTURBANCE ROTATES AROUND THE
WESTERN PERIPHERY OF HIGH PRESSURE OVER WESTERN NEVADA AND
NORTHERN CALIFORNIA. MODERATE AND ENHANCED CUMULI HAVE FORMED IN
MONO COUNTY AND WILL SPREAD NORTH.
CONVECTIVE MODE AND STORM EVOLUTION...THERE WERE SEVERAL THINGS TO
NOTE IN THE MORNING SOUNDING. FIRST, THERE WAS A 500MB DRY SLOT
THAT WILL ALLOW INITIAL OUTFLOW WINDS TO APPROACH SEVERE.
SECONDLY, PRECIPITABLE WATER WAS 0.85" WITH SLOW STORM LEVEL
WINDS. THIS WILL CAUSE STORMS TO RAPIDLY EVOLVE INTO HEAVY RAIN
PRODUCERS AND FLASH FLOODING WILL AGAIN BE A CONCERN. A FLASH
FLOOD ADVISORY WILL CONTINUE THROUGH THIS EVENING FOR NORTHERN
CALIFORNIA AND FROM WASHOE TO DOUGLAS COUNTY. ANOTHER HEAVY RAIN
RELATED CONCERN WILL BE FOR AREAS THAT RECEIVED HEAVY RAIN
YESTERDAY IN THE SIERRA; THESE AREA WILL BE MORE SUSCEPTIBLE TO
MUD SLIDES THIS AFTERNOON. FINALLY, OUTFLOWS FROM STORMS, MAINLY
EAST OF HIGHWAY 95, HAVE THE POTENTIAL TO KICK UP DUST WHICH COULD
SIGNIFICANTLY REDUCE VISIBILITY OVER VULNERABLE TRAVEL CORRIDORS
LIKE I-80 NEAR LOVELOCK.
THUNDERSTORMS DIMINISH OVERNIGHT TONIGHT. CLOUD COVER MAY LINGER
KEEPING LOW TEMPERATURES A LITTLE WARMER OVER 70 DEGREES IN
WESTERN NEVADA VALLEYS. AS THINGS HEAT UP AGAIN THURSDAY,
THUNDERSTORMS WILL FIRE AGAIN. THESE STORMS WILL START OVER THE
HIGHER TERRAIN MONO COUNTY TO THE TAHOE BASIN. ACTIVITY SPREADS
NORTHEAST AS AN UPPER TROUGH DROPS OUT OF THE PACIFIC NORTHWEST.
STORM MOTIONS WILL BEGIN TO INCREASE LATER IN THE DAY CAUSING GUSTY
WINDS TO BE A CONCERN. TROUGHING CONTINUES TO DEEPEN SHUNTING THE
MAIN CONVERGENT ZONE FARTHER EAST INTO CENTRAL NEVADA BY FRIDAY.
CONTINUE TO HAVE SLIGHT CHANCES OF THUNDERSTORMS FOR THE EASTERN
ZONES FRIDAY AFTERNOON, BUT EXTENSIVE THREAT WILL BE OVER FOR THE
SIERRA AND SIERRA FRONT. AS WINDS BECOME BREEZY FRIDAY, TEMPERATURES
COOL INTO THE MID/UPPER 90S FOR WESTERN NEVADA VALLEYS.
.LONG TERM...SATURDAY THROUGH WEDNESDAY...
SYNOPTIC SCALE SURFACE CONVERGENCE SHIFTS INTO CENTRAL NEVADA BY
SATURDAY AS WEAK TROUGHING SETTLES OVER THE PACIFIC COAST. THIS
WILL RESULT IN DRYING FLOW THAT WILL SCOUR OUT DEEPER MOISTURE
THAT HAS FUELED AFTERNOON CONVECTION THIS WEEK. SOME SLIGHT
CHANCES REMAIN SATURDAY AND SUNDAY AFTERNOON FROM EASTERN PORTIONS
OF PERSHING/CHURCHILL COUNTIES THROUGH MINERAL COUNTY INTO
SOUTHERN MONO COUNTY. TEMPERATURES WILL CONTINUE TO DROP SATURDAY
AND SUNDAY INTO THE LOW/MID 90S FOR WESTERN NEVADA VALLEYS AND
UPPER 60S TO AROUND 80 IN THE SIERRA.
RIDGING BEGINS TO INCREASE MONDAY ONWARD. TEMPERATURES WILL TREND
BACK INTO THE UPPER 90S TO AROUND 100 IN WESTERN NEVADA BY TUESDAY
AND WEDNESDAY. HOWEVER, FLOW CONTINUES TO BE DRY, AND
THUNDERSTORMS ARE NOT A CONCERN AT THIS TIME THROUGH MID WEEK. BOYD
&&
.AVIATION...
CONVECTIVE DEVELOPMENT IS THE PRIMARY CONCERN AGAIN TODAY. STORMS
HAVE STARTED TO DEVELOP OVER MONO AND MINERAL COUNTIES EARLY THIS
AFTERNOON. A DISTURBANCE IS MOVING FROM SOUTH TO NORTH AROUND THE
WESTERN EDGE OF HIGH PRESSURE. THIS WILL CAUSE THUNDERSTORM
ACTIVITY TO SPREAD NORTHWARD THROUGH THE AFTERNOON INTO THE
EVENING HOURS. GUSTS FROM THESE STORMS WILL GENERALLY BE AROUND 45
MPH, AND MAY BE ACCOMPANIED BY SMALL HAIL. ALSO, WITH THE AMOUNT
OF MOISTURE PRESENT IN THE ATMOSPHERE, PERIODS OF IFR/LIFR DUE TO
HEAVY RAIN WILL BE POSSIBLE SHOULD ONE OF THESE STORMS MOVE OVER
ANY OF THE TERMINALS. VISIBILITY MAY ALSO BE REDUCED BY BLOWING
DUST, ESPECIALLY FOR TERMINALS EAST OF HIGHWAY 95. CONVECTIVE
TURBULENCE AND LIGHTNING WILL ALSO BE A DANGER TO AIRCRAFT NEAR
TSTMS TODAY.
FOR THURSDAY TSTMS SHOULD DEVELOP AGAIN BUT THEY SHOULD BE MOVING A
BIT FASTER THAN TODAY. THIS COULD LEAD TO ORGANIZED AREAS OF STRONG
GUSTY WINDS AND HAIL. WHILE BRIEF HEAVY RAIN IS POSSIBLE THURSDAY,
IT SHOULD BE LESS WIDESPREAD THAN TODAY. BOYD
&&
.FIRE WEATHER...
SLOW MOVING WET THUNDERSTORMS WILL CONTINUE INTO THIS EVENING.
GUSTY OUTFLOW WINDS OVER 50 MPH AND HAIL ARE ALSO THREATS THIS
EVENING.
FOR TOMORROW A WESTERLY FLOW ALOFT WILL DEVELOP OVER THE SIERRA AS
THE RIDGE STARTS TO BREAK DOWN. THIS WILL ALLOW STORMS TO MOVE AT
10-15 MPH, BUT WITH ABUNDANT MOISTURE IN PLACE STORMS WILL CONTINUE
TO PRODUCE WETTING RAINS WITH ONLY A FEW DRY STRIKES AWAY FROM RAIN
CORES. STORMS WILL INITIALLY FIRE ALONG THE SIERRA CREST NORTHWARD
TO WESTERN LASSEN COUNTY THEN PUSH EAST INTO WESTERN NEVADA BY MID
TO LATE AFTERNOON. AGAIN MAIN THREATS ARE GUSTY OUTFLOW WINDS, HAIL
AND HEAVY RAIN.
BY FRIDAY THE WEST FLOW ALOFT INCREASES WITH AREAS NORTH OF
MARKLEEVILLE TO FALLON STARTING TO DRY OUT. ZEPHYR WINDS WILL
RETURN TO THE SIERRA FRONT AND NORTHWEST NEVADA WITH PEAK GUSTS
FRIDAY AFTERNOON NEAR 30 MPH WITH MINIMUM HUMIDITY FALLING TO NEAR
15%. A FEW THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON EAST OF
A LINE FROM GERLACH TO BRIDGEPORT.
FOR THE REST OF THE HOLIDAY WEEKEND, DRY CONDITIONS WITH THE TYPICAL
AFTERNOON WINDS NORTH OF HIGHWAY 50. SOUTH OF HIGHWAY 50, THE FLOW
ALOFT IS A BIT MORE SOUTHERLY WILL WILL HELP KEEP SOME MOISTURE IN
PLACE FOR A LOW CHANCE OF THUNDERSTORMS SOUTH OF BRIDGEPORT TO
FALLON. BRONG
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ002-003-005.
HEAT ADVISORY UNTIL 10 PM PDT THIS EVENING NVZ003-005.
HEAT ADVISORY UNTIL 10 PM PDT THIS EVENING NVZ001-004.
CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ070>073.
HEAT ADVISORY UNTIL 10 PM PDT THIS EVENING CAZ070.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)Hazardous weather outlook, Jul 3, 6:06 AM PDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 606 AM PDT WED JUL 3 2013 CAZ070>073-NVZ001>005-040500- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 606 AM PDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT STRONG HIGH PRESSURE REMAINS OVER THE REGION WITH RECORD BREAKING HEAT ONE MORE DAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP DURING THE AFTERNOON AND CONTINUE INTO THE EVENING. THE PRIMARY THREAT WITH THE SLOW MOVING THUNDERSTORMS WILL BE HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING, ESPECIALLY IN THE AND JUST EAST OF THE SIERRA. STRONG OUTFLOW WINDS AND HAIL ARE ALSO POSSIBLE IN THE STRONGEST STORMS. THE GUSTY OUTFLOW WINDS COULD PRODUCE BLOWING DUST ACROSS THE BASIN AND RANGE OF WESTERN NEVADA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ABOVE AVERAGE TEMPERATURES WILL CONTINUE INTO THURSDAY...BUT WILL COOL FROM PREVIOUS DAYS. TEMPERATURES WILL COOL A BIT MORE FOR FRIDAY AND SATURDAY, BUT REMAIN A LITTLE ABOVE AVERAGE. SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY. THESE STORMS WILL MOVE FASTER THAN TODAY AND WILL PRODUCE LESS HEAVY RAIN. HOWEVER, ANY STORMS THAT DEVELOP THURSDAY COULD PRODUCE LARGE HAIL AND STRONG GUSTY WINDS. THUNDERSTORMS CHANCES WILL DECREASE BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 3, 2:58 PM PDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
258 PM PDT WED JUL 3 2013
CAZ073-032230-
MONO-
258 PM PDT WED JUL 3 2013
...STRONG THUNDERSTORM SOUTH OF SONORA PASS AND NEAR TWIN LAKES...
AT 251 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF TWIN LAKES...AND MOVING
NORTHEAST AT 5 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...PENNY SIZE HAIL...AND STRONG GUSTY WINDS TO 50 MPH...WILL
OCCUR WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...TWIN LAKES...DEVILS GATE SUMMIT...
BUCKEYE CAMPGROUND AND ROBINSON CREEK CAMPGROUND.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF
WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3835 11937 3815 11924 3809 11944 3809 11947
3814 11955 3823 11960
TIME...MOT...LOC 2155Z 223DEG 10KT 3823 11945
ELLocal storm report, Jul 3, 3:49 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
349 PM PDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL BRIDGEPORT 38.26N 119.22W
07/03/2013 M1.00 INCH MONO CA LAW ENFORCEMENT
REPORTED BY THE MONO COUNTY SHERIFF
&&
BBRONGLocal storm report, Jul 3, 4:11 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
411 PM PDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL BRIDGEPORT 38.26N 119.22W
07/03/2013 E0.75 INCH MONO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED HAIL AND SLUSH 4
INCHES DEEP ON HIGHWAY 182 IN BRIDGEPORT.
&&
BBRONGSpecial weather statement, Jul 3, 4:25 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 425 PM PDT WED JUL 3 2013 CAZ072-NVZ002-040015- GREATER LAKE TAHOE AREA- 425 PM PDT WED JUL 3 2013 ...STRONG THUNDERSTORMS APPROACHING LAKE TAHOE... AT 421 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF STRONG THUNDERSTORMS ALONG THE WEST SHORE OF LAKE TAHOE...AND MOVING NORTHEAST AT 5 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...CRYSTAL BAY...INCLINE VILLAGE... GLENBROOK...SPOONER SUMMIT...STATELINE AND ZEPHYR COVE. IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3930 11989 3888 11990 3886 12017 3928 12030 TIME...MOT...LOC 2322Z 235DEG 3KT 3902 12014 TF
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:37 PM PDT | Flash Flood Watch | REV | Alpine, El Dorado, Lassen, Modoc, Mono, Nevada and 3 more | 22 hr |
| Jul 3, 2:58 PM PDT | Special Weather Statement | REV | Tuolumne | 32 min |
| Jul 3, 3:42 PM PDT | Severe Thunderstorm Warning | REV | Mono | 33 min |
| Jul 3, 4:45 PM PDT | Areal Flood Advisory | REV | Mono | 3 hr |
Nearby
Severe Thunderstorm Warnings in California, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.